# SDR DHL9770143C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 282
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE W/W LEFT SIDEWALL PRESSURE WEB CRACKED 4 ABOVE LOWER CHORD, BS 282 W/L161.  CUT OUT DAMAGED SECTION AT W/L 161 BS 282 (3 BY .75) PER BOEING S/B 727-53-0145.  INSTALLED DOUBLER AT NOSE W/W LEFT SIDEWALL PRESSURE WEB AT BS 282 W/L 161 ABOUT 4 ABOVE LOWER CHORD AS PER BOEING S/B 727-53-0145.  SIZE OF DOUBLER 5 BY 4, N/R7660.
